Affordable Access

Publisher Website

Stability and Approximation for a Linear Viscoelastic Model

Authors
Journal
Journal of Mathematical Analysis and Applications
0022-247X
Publisher
Elsevier
Publication Date
Volume
204
Issue
1
Identifiers
DOI: 10.1006/jmaa.1996.0432
Disciplines
  • Mathematics

Abstract

Abstract We consider an integro-differential equation which arises in linear viscoelasticity. By making use of an equivalent inner product, it is shown that the underlying contraction semigroup is exponentially stable. We also show that the finite dimensional semigroups arising from a known approximation scheme are uniformly exponentially stable.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments

More articles like this

Uniformly stable approximation for a linear viscoe...

on Applied Mathematics Letters Jan 01, 1998

On Hadamard stability and dissipative stability of...

on International Journal of Non-L... Jan 01, 2009

A model for non-linear viscoelastic relaxation

on Journal of Non-Crystalline Sol... Jan 01, 1991
More articles like this..